Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Department of Mathematical Sciences

Staff

Publication details for Matthias Troffaes

de Cooman, Gert, Troffaes, Matthias & Miranda, Enrique (2008). n-Monotone exact functionals. Journal of Mathematical Analysis and Applications 347(1): 143-156.

Author(s) from Durham

Abstract

We study n-monotone functionals, which constitute a generalisation of n-monotone set functions. We investigate their relation to the concepts of exactness and natural extension, which generalise coherence and natural extension in the behavioural theory of imprecise probabilities. We improve upon a number of results in the literature, and prove among other things a representation result for exact n-monotone functionals in terms of Choquet integrals.

Notes

http://arxiv.org/abs/0801.1962